lyra (call_itquits) wrote in vaginapagina,
lyra
call_itquits
vaginapagina

Allergic reaction to UTI drugs - Yeast infection or hives?

I took Bactrim for a stubborn UTI for 9 days until last night I developed a low-grade fever and this morning I broke out in hives - a delayed allergic reaction. Now I'm itchy all over, including my vagina. I didn't make it a point to eat yogurt every day while on antibiotics but I don't have any funny discharge, smell, bumps or anything else going on down there - it's just incredibly itchy!! Do you think this is something that will pass when the antihistamines kick in - or is it more likely a yeast infection (without most of the classic symptoms)? Has this happened to anyone? I'm going to my gynecologist on Wednesday but am hoping for relief before then..
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 9 comments